# SDR CALA2024110801086

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 78,544 hours, 29,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 THRU 15 EMERGENCY LIGHTS INOP REMOVED & REPLACED POWER SUPPLY (BATTERY PACK) AT SEAT 8F IAW AMM TASK #33-51-06-960-805 PARTS USED:  99-3351-3-0015
